MAUDE Adverse Event Report: ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2; CATHETER,INTRAVASCULAR,THERAPE

ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2; CATHETER,INTRAVASCULAR,THERAPE
Model Number IPN037072
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
Customer reported wire kinked upon insertion.No patient harm reported.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
MDR Report Key12536919
Report Number9680794-2021-00479
Device Sequence Number1479617
Product Code FOZ
UDI-Device Identifier30801902119644
UDI-Public30801902119644
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2022
Device Model NumberIPN037072
Device Catalogue NumberASK-45703-AKP1A
Device Lot Number13F20H0004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1